Jump to content
CrazyBoards.org

UpDownGirl

Member
  • Content Count

    7
  • Joined

  • Last visited

About UpDownGirl

  • Rank
    Member

Profile Information

  • Gender
    female
  1. Thank you so much for such a thorough response! Maybe I'm finally coming down (still feel the agitation lingering...better than previous days though), but your post made me cry I'm usually characterized by friends as sweet and nurturing, yet I can be quite venomous during an episode. I don't always understand the impact of my words and I'm worried this particular friend is at his limit. We've had a similar fight previously, so I'm hoping time will soften his heart a little. He's not very understanding about my illness though, thinking hypomania is simply the equivalent of him having too much caffeine. Anyways, I'm not sure if it's my particular pdoc, but he seems hesitant to prescribe anything like Haldol or Ativan (I was on a low dose of Ativan for anxiety, he took me off, concerned about it being habit forming). Maybe I should ask next time? I'm pretty cognizant of my episodes when I'm in the brunt of them and it'd be nice to having something to de-escalate. Are relationship issues a hallmark of Bipolar? I still have much to learn. Hugs to you.
  2. Thanks for all of the input!! It's a relief to hear from all of you. I've never even considered mixed states but I think you guys are right. These last few episodes have never been enjoyable, and yesterday I even lost a friendship which was probably exacerbated by my behavior. I'm sorry, I feel like I am talking so much, but it feels SO good to be understood. I did manage to see my pdoc and he's switching up a few things. He's titrating me from Geodon 40 mg to Vraylar 3 mg and lowering my Cymbalta from 60 mg to 30 mg. Hoping to hear good things about Vraylar...main side effect I'm worried about is weight gain which seems inherent with these mood stabilizers. @Asha probably a dumb question but is Cymbalta an SSRI? I hope the Latuda is working for you.
  3. So glad I went. So he's titrating me from Geodon to Vraylar, week one is 20 mg Geodon and 3 mg Vraylar, with second week being just the 3 mg of Vraylar. He also lowered my Cymbalta to 30 mg. Kind of relieved to be coming off the Geodon tbh. My prolactin was high and I'm hoping this won't be an issue with the new med. Sometimes I worry if an episode is "bad" enough to warrant time off and a PDOC visit, but I guess the lesson in all this is to listen to your body.
  4. Thanks, guys. I'm seeing my pdoc at 2 and I'll ask him about taking something to curb it. My sister brought up a good point...I've recently lost 30 pounds so maybe my dosage is too high? I'm currently on 60 mg cymbalta and 40 mg Geodon. I'll keep y'all posted.
  5. Thanks for replying! Unfortunately all that I've tried is laying down in a dark, quiet room but I'm open to any strategies y'all have. Might try deep breathing.
  6. Day two of a hypomanic episode and idk how much longer I can deal with it. On top of that I got into a fight with a friend that ended with him saying that I'm dead to him. Taking tomorrow off work to see my psych but I'm worried I won't get in. Have any of you called in last minute? I'm worried about that more than anything. I know I'll deeply regret burning another bridge but right now I just want to focus on feeling better.
  7. Hello All, After a lot of bottling up and venting to select friends, I finally decided to reach out to people who can relate to me the most. I'm on day two of what I believe to be a hypo manic state. My hear rate is elevated, I'm rapid speaking at times, super irritable, and I feel like I'm stuck on "up." It isn't enjoyable like the mania I've read about, though, so maybe it's something else? I have this achyness that won't seem to go away and I'm having a hard time keeping it together at the office. What helps when y'all feel like this? I am open to any and all suggestions/support. Diagnosed as Bipolar 2, going on two years now Prescriptions: Ziprasidone, 40 mg Duloxetine 60 mg (I think a raised dosage may be the culprit but I'm not sure) Lunesta as needed, not sure of the mg Thank you all in advance and I can't wait to be a part of the community Elyse
×
×
  • Create New...